# SDR SWAA2016112109871

- Difficulty date: November 18, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 48,666 hours, 23,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT CABIN EMERGENCY LIGHTS FAILED TEST.   R & R THE  BATTERY PACK IAW MM.
